# SDR GLBA200909291

- Difficulty date: September 29, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 29,176 hours, 35,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1864
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED THAT ONE EMERGENCY INSTRUMENT LIGHT WAS FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED BULB 1864 BY PUSHING IN AND TURNING THE A QUARTER UNTIL IT WAS FREE, REMOVED AND REPLACED THE BLUE SLEEVE TO THE NEW BULB AND INSTALLED BY PUSHING IN AND PERFORMING A QUARTER TURN. OPERATIONAL CHECK WAS GOOD.
